Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Losing erection and unable to penetrate. Took Megalis. What treatment should I take?

Hi Doctor, My penis stretches upto 4 inch on erection . The foreskin is not retracted. I have to slide it back manually. The problem I have is, I am unable to penetrate. It becomes erect after foreplay. As I try to enter, where I feel as if I am hitting a wall, it loses erection. I have taken Megalis, where I get good erection, but still feel, it is hard to penetrate.
Asked On : Thu, 10 Jan 2013
Answers:  2 Views:  162
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Urologist 's  Response
Jul 2016
Based on the fact that you have posted it seems that you have what is called as Phimosis.During normal intercourse once the penis get erected foreskin gets retracted while penetration in vagina.and there is free back and forth movement of the foreskin during intercourse However due to Phimosis your foreskin is not getting retracted and that is the reason you are unable to penetrate.Consult some surgeon or Urologist and get circumcised. Once the wound heals completely you will be able to penetrate easily and enjoy sex.Do not worry at all it will settle down shortly.
Answered: Thu, 10 Jan 2013
I find this answer helpful
Orthopaedic Surgeon Dr. Madhusudan's  Response
hi abba ,
it seems that you very anxious .nothing to worry, if you rare very much uncomfortable with the foreskin then you need to get a simple surgery called as circumcision which is performed under local anaesthesia called as . for which you need to consult consult general surgeon .
Problem of loss of erection seems to be due to anxiety , will get through it once you are well acquainted with your partner
Donot take any medications without consulting your doctor
Answered: Thu, 10 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor